ITEM METADATA RECORD
Title: A method to find all solutions of a system of multivariate polynomial equalities and inequalities in the max algebra
Authors: DeSchutter, B ×
De Moor, Bart #
Issue Date: Mar-1996
Publisher: Kluwer academic publ
Series Title: Discrete event dynamic systems-theory and applications vol:6 issue:2 pages:115-138
Abstract: In this paper we show that finding solutions of a system of multivariate polynomial equalities and inequalities in the max algebra is equivalent to solving an Extended Linear Complementarity Problem. This allows us to find all solutions of such a system of multivariate polynomial equalities and inequalities and provides a geometrical insight in the structure of the solution set. We also demonstrate that this enables us to solve many important problems in the max algebra and the max-min-plus algebra such as matrix decompositions, construction of matrices with a given characteristic polynomial, state space transformations and the (minimal) state space realization problem.
URI: 
ISSN: 0924-6703
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science